# SDR HALA2021092700123

- Difficulty date: September 24, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: HA230
- Make and model: Airbus A321-271N
- Aircraft serial: 09547
- Aircraft time: 2,936 hours, 721 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 1 LOOP A FAULT.   REMOVED AND REPLACED ENG #1 PYLON FIRE LOOP A & B IAW 26-12-16-00-803-1. AFTER ENG RUN SYS TEST NORMAL
